# SDR VTZA976488

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2120 · Air Distribution System
- Part: Overtemp Light
- Condition: Illuminated
- Location: Rt Duct
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6483 - IAD-EWR - AIRCRAFT RETURNED TO GATE DUE TO RT DUCT OVERTEMP WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 52575, MEL 21-1.  MAINTENANCE CLOSED DMI 52575 ON 11-09-97 BY PERFORMING OPS CHECK AND COULD NOT DUPLICATE PROBLEM.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
